# SDR F3LA2022102700141

- Difficulty date: October 13, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N236FR
- Make and model: Airbus A320-214
- Aircraft serial: 7389
- Aircraft time: 20,542 hours, 8,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABI WET AREA L/H AT FR 69 LH OB SHEARE WEB CRACKED.    REMOVED AND REPLACED L/H SHEAR WEB IAW A320 SRM 51-72-11-977-001-A. SYSTEM CHECK GOOD IAW A320 AMM 34-55-00-740-002-A.
